Pacific Journal of Mathematics

Nonsolvable finite groups all of whose local subgroups are solvable, IV.

John G. Thompson

Article information

Source
Pacific J. Math. Volume 48, Number 2 (1973), 511-592.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102945433

Mathematical Reviews number (MathSciNet)
MR0369512

Zentralblatt MATH identifier
0291.20014

Subjects
Primary: 20D05: Finite simple groups and their classification

Citation

Thompson, John G. Nonsolvable finite groups all of whose local subgroups are solvable, IV. Pacific J. Math. 48 (1973), no. 2, 511--592. http://projecteuclid.org/euclid.pjm/1102945433.


Export citation

See also

  • : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable. I [MR 37 #6367] Bull. Amer. Math. Soc. 74 1968 383--437.
  • II : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable. II. Pacific Journal of Mathematics volume 33, issue 2, (1970), pp. 451-536.
  • III : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable. III. Pacific Journal of Mathematics volume 39, issue 2, (1971), pp. 483-534.
  • V : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable, V. Pacific Journal of Mathematics volume 50, issue 1, (1974), pp. 215-297.
  • VI : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable, VI. Pacific Journal of Mathematics volume 51, issue 2, (1974), pp. 573-630.